Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 67, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 5, 2009, 1:35 AM CDT for Greene County, Lawrence County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2009, 1:35 AM CDT (06:35 UTC)
- Expired
- Apr 5, 2009, 2:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 14 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 1:39 AM CDT | HAIL 1.75 | Chesapeake, MO | |
| Apr 5, 2:10 AM CDT | HAIL 0.5 | 3 W Fair Grove, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 050635
SVRSGF
MOC077-109-050715-
/O.NEW.KSGF.SV.W.0067.090405T0635Z-090405T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SUN APR 5 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CDT.
* AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HOBERG...OR NEAR MOUNT VERNON...MOVING
NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
REPUBLIC BY 150 AM CDT.
WILLARD BY 200 AM CDT.
FAIR GROVE BY 210 AM CDT.
THE TOWNS OF HALLTOWN...BOIS DARC...GLIDEWELL...EBENEZER AND
BASSVILLE ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3706 9388 3743 9337 3741 9307 3732 9308
3709 9348 3710 9361 3701 9362 3694 9376
TIME...MOT...LOC 0636Z 232DEG 52KT 3707 9372
$$
GAGAN5 follow-up statements
000
WWUS53 KSGF 050639
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CDT SUN APR 5 2009
MOC077-109-050715-
/O.CON.KSGF.SV.W.0067.000000T0000Z-090405T0715Z/
LAWRENCE MO-GREENE MO-
139 AM CDT SUN APR 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EAST CENTRAL LAWRENCE AND GREENE COUNTIES...
AT 137 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR CHESAPEAKE...OR 6 MILES EAST OF MOUNT VERNON...
MOVING NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REPUBLIC BY 150 AM CDT.
WILLARD BY 200 AM CDT.
FAIR GROVE BY 215 AM CDT.
THE TOWNS OF HALLTOWN...BOIS DARC...GLIDEWELL...EBENEZER AND
BASSVILLE ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 45 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3706 9388 3743 9337 3741 9307 3732 9308
3709 9348 3710 9361 3701 9362 3694 9376
TIME...MOT...LOC 0639Z 232DEG 52KT 3709 9368
$$
GAGAN000
WWUS53 KSGF 050647
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 AM CDT SUN APR 5 2009
MOC109-050657-
/O.CAN.KSGF.SV.W.0067.000000T0000Z-090405T0715Z/
LAWRENCE MO-
147 AM CDT SUN APR 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAWRENCE COUNTY
IS CANCELLED...
&&
LAT...LON 3710 9361 3722 9362 3742 9338 3741 9307
3732 9308 3709 9347
TIME...MOT...LOC 0647Z 234DEG 55KT 3719 9351
$$
MOC077-050715-
/O.CON.KSGF.SV.W.0067.000000T0000Z-090405T0715Z/
GREENE MO-
147 AM CDT SUN APR 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR GREENE COUNTY...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR REPUBLIC...MOVING NORTHEAST AT 65 MPH. THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLARD BY 155 AM CDT.
FAIR GROVE BY 210 AM CDT.
THE TOWNS OF GLIDEWELL...EBENEZER AND BASSVILLE ARE IN THE PATH OF
THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 59 AND 82.
AT 139 AM...TRAINED SPOTTERS IN CHESAPEAKE REPORTED GOLF BALL SIZED
HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3710 9361 3722 9362 3742 9338 3741 9307
3732 9308 3709 9347
TIME...MOT...LOC 0647Z 234DEG 55KT 3719 9351
$$
GAGAN000
WWUS53 KSGF 050655
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT SUN APR 5 2009
MOC077-050715-
/O.CON.KSGF.SV.W.0067.000000T0000Z-090405T0715Z/
GREENE MO-
155 AM CDT SUN APR 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR GREENE COUNTY...
AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BOIS DARC...OR 7 MILES NORTH OF REPUBLIC...
MOVING NORTHEAST AT 65 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIR GROVE BY 210 AM CDT.
THE TOWNS OF GLIDEWELL...EBENEZER AND BASSVILLE ARE IN THE PATH OF
THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 64 AND 79.
AT 139 AM...TRAINED SPOTTERS IN CHESAPEAKE REPORTED GOLF BALL SIZED
HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3715 9349 3719 9352 3725 9354 3742 9335
3741 9307 3732 9308
TIME...MOT...LOC 0655Z 234DEG 55KT 3726 9338
$$
GAGAN000
WWUS53 KSGF 050701
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT SUN APR 5 2009
MOC077-050715-
/O.CON.KSGF.SV.W.0067.000000T0000Z-090405T0715Z/
GREENE MO-
201 AM CDT SUN APR 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR GREENE COUNTY...
AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GLIDEWELL...OR 8 MILES NORTH OF
SPRINGFIELD...MOVING NORTHEAST AT 65 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIR GROVE BY 210 AM CDT.
THE TOWN OF BASSVILLE IS IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 65 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3715 9349 3719 9352 3725 9354 3742 9335
3741 9307 3732 9308
TIME...MOT...LOC 0701Z 234DEG 55KT 3731 9328
$$
GAGAN000
WWUS53 KSGF 050707
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT SUN APR 5 2009
MOC077-050717-
/O.EXP.KSGF.SV.W.0067.000000T0000Z-090405T0715Z/
GREENE MO-
207 AM CDT SUN APR 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY EXPIRES AT 215
AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS WEAKENING AND EXITING THE
WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3715 9349 3719 9352 3725 9354 3742 9335
3741 9307 3732 9308
TIME...MOT...LOC 0707Z 234DEG 55KT 3736 9319
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:50 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 5, 12:50 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SUN APR 5 2009
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
A LITTLE MORE IN THE WAY OF ORGANIZED CONVECTION HAS SPROUTED
DURING THE PAST HOUR. GIVEN THE 05Z SFC ANALYSIS...THIS
DEVELOPMENT IS ALONG A PREFRONTAL TROUGH UNDERNEATH MODEST
MOISTENING IN THE MID LEVELS AS IDENTIFIED BY CLOUD DEVELOPMENT
ON IR SAT. THE SFC FRONT IS STILL BACK NEAR THE STATE LINE...BUT
BEGINNING TO ACCELERATE A BIT TO THE EAST.
UPDRAFTS HAVE BEEN RATHER NARROW SO FAR...WITH A DECENT TILT TO
THE NORTHEAST AS SEEN ON CROSS SECTIONS. THIS IS NOT SURPRISING AT
ALL GIVEN 60 TO 70 KT DEEP LAYER SHEAR. A NARROW SWATH OF MUCAPE
UP TO 500 J/KG WILL SWEEP ACROSS THE AREA ALONG WITH THE
PREFRONTAL TROUGH TONIGHT. WEAK LOW LEVEL CONVERGENCE WILL MAINTAIN
SCT TSRA. INDIVIDUAL CELLS WILL MOVE QUITE RAPIDLY TO THE
NORTHEAST...IN EXCESS OF 50 KT. THE LINE ITSELF WILL BEGIN TO
ACCELERATE TO THE EAST AS THE FRONT CONTINUES TO MOVE INTO THE
AREA.
GIVEN SUCH STRONG SHEAR AND MODEST INSTABILITY...SEVERE WEATHER
WILL BE HARD TO COME BY. CANNOT RULE OUT A STRAY MARGINALLY SEVERE
STORM WITH QUARTER HAIL...BUT MOST STORMS WILL PRODUCE HALF INCH
TO PENNY HAIL AND WIND GUSTS TO 40 MPH.
GAGAN
&&
.DISCUSSION...
FOR THE REMAINDER OF THE WEEKEND INTO NEXT WEEK...VERY COLD AIR
FOR THIS TIME OF THE YEAR WILL MAKE ITS WAY INTO THE OZARKS AND
SOUTHEAST KANSAS BEHIND THE LOW. WRAP AROUND MOISTURE MAY HELP TO
KEEP OVERNIGHT TEMPERATURES A BIT WARMER SUNDAY NIGHT INTO MONDAY.
EVEN SO...MID 20S ARE EXPECTED FOR LOWS ACROSS SOUTHEAST KANSAS
AND WESTERN MISSOURI. BY MONDAY NIGHT INTO TUESDAY MORNING...OUR
COLDEST AIR WILL SETTLE INTO THE AREA AS CLOUDS DISSIPATE AND
WINDS DECREASE. SURFACE HIGH IS EXPECTED TO TRACK ACROSS CENTRAL
KANSAS INTO EASTERN TEXAS TUESDAY MORNING...RECORD COLD
TEMPERATURES ARE EXPECTED ACROSS THE AREA. HAVE HELD OFF ON
ISSUING THE FREEZE WARNING FOR ANOTHER FORECAST PACKAGE RUN...BUT
MODELS HAVE BEEN VERY CONSISTENT WITH THIS COLD AIR AND WOULD
EXPECT THE WARNING TO BE ISSUED BY THE NIGHT SHIFT FOR MONDAY
MORNING LOWS.
WINDS FINALLY SHIFT TO THE SOUTHWEST TUESDAY EVENING AS ANOTHER
LOW PRESSURE SYSTEM STARTS TO DEVELOP ANOTHER SURFACE LOW OVER
WESTERN KANSAS. SYSTEM TRACKS ACROSS THE KANSAS/OKLAHOMA LINE
WEDNESDAY NIGHT INTO THURSDAY MORNING. GIVEN THE LACK OF A GULF
MOISTURE RETURN AHEAD OF THIS LOW...WOULD NOT EXPECT TOO MUCH IN
THE WAY OF PRECIPITATION AND HAVE JUST LOW END CHANCE POPS GOING
IN THIS FORECAST PACKAGE FOR THE WEDNESDAY NIGHT TO THURSDAY NIGHT
TIMEFRAME. FRIDAY NIGHT SHOULD SEE A RETURN OF SOUTHERLY WINDS FOR
A GRADUAL WARMUP FOR THE WEEKEND.
CLAYCOMB
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CONCERN FOR THE NEXT
FEW HOURS WILL BE THE POTENTIAL FOR TSRA AT SGF. SCT TSRA LINING
UP JUST TO THE WEST OF THE AERODROME AT THIS TIME. THIS SHOULD
MOVE THROUGH IN THE NEXT TWO HOURS WITH A BRIEF PERIOD OF MVFR VIS
POSSIBLE WITH THUNDER AND RAIN. THE SFC FRONT IS LAGGING
CONVECTION BY 50 OR SO MILES SO A WIND SHIFT TO THE WEST WILL BE
DELAYED A FEW HOURS. CONDITIONS WILL DETERIORATE AS SUNDAY
PROGRESSES. NORTHWEST WINDS WILL BE GUSTY WITH STRATUS INVADING
FROM THE NORTHWEST. CONFIDENCE IS HIGH IN MVFR CIGS BY THE
AFTERNOON WITH IFR CIGS EXPECTED DURING THE LATE AFTERNOON AND
EVENING. LIGHT DRIZZLE IS ALSO EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING
FOR MOZ055>058-066>071-077>083-088>098-101>106.
KS...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING
FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 4, 11:44 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1144 PM CDT SAT APR 4 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1144 PM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE MISSOURI OZARKS TONIGHT. A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE AREA DURING THE OVERNIGHT HOURS...WITH THUNDERSTORM ACTIVITY EXPECTED MAINLY ALONG AND EAST OF A LINE FROM NEOSHO...TO GREENFIELD...TO WARSAW. A FEW STRONG STORMS ARE EXPECTED WITH SMALL HAIL AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FREEZING TEMPERATURES WILL OCCUR EARLY NEXT WEEK. BY MONDAY MORNING...TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S. EVEN COLDER TEMPERATURES ARE EXPECTED FOR TUESDAY MORNING WITH READINGS FALLING POSSIBLY INTO THE UPPER TEENS. THE FREEZE WILL LIKELY CONTINUE FOR THE EASTERN OZARKS INTO WEDNESDAY MORNING. A FREEZE WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY AS ANOTHER STRONG SYSTEM MOVES INTO THE PLAINS AND MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Apr 5, 1:06 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 106 AM CDT SUN APR 5 2009 MOZ101-050645- MCDONALD MO- 106 AM CDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ALERT FOR MCDONALD COUNTY UNTIL 145 AM CDT... AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAVETTE...OR 10 MILES SOUTHWEST OF PINEVILLE...MOVING NORTHEAST AT 55 MPH. THIS STORM WILL BE NEAR... PINEVILLE AND 6 MILES SOUTHEAST OF LANAGAN BY 115 AM CDT. THE TOWNS OF POWELL AND ROCKY COMFORT ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. GAGAN
Special weather statement, Apr 5, 1:25 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 125 AM CDT SUN APR 5 2009 MOZ094-050700- LAWRENCE MO- 125 AM CDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LAWRENCE COUNTY UNTIL 200 AM CDT... AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONETT...MOVING NORTHEAST AT 55 MPH. THIS STORM WILL BE NEAR... VERONA BY 135 AM CDT. MOUNT VERNON BY 140 AM CDT. THE TOWNS OF FREISTATT...HOBERG...CHESAPEAKE AND HALLTOWN ARE IN THE PATH OF THIS STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 44 AND 58. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. GAGAN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:09 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 36 min |
| Apr 5, 2:33 AM CDT | Freeze Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 25 hr |
| Apr 5, 2:33 AM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 26 more | 30 hr |
| Apr 5, 2:54 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 36 min |
| Apr 5, 2:40 PM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 42 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.